RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1473–1485 (Mi de1644)  

Integral-Differential and Integral Equations

Conditions for the complete continuity of integral operators with fixed singularities in the space of continuous functions

V. G. Ogandzhanyan

K. Marx Erevan Polytechnic Institute

Full text: PDF file (1190 kB)

Bibliographic databases:
UDC: 517.948.3
Received: 08.02.1971

Citation: V. G. Ogandzhanyan, “Conditions for the complete continuity of integral operators with fixed singularities in the space of continuous functions”, Differ. Uravn., 8:8 (1972), 1473–1485

Citation in format AMSBIB
\Bibitem{Oga72}
\by V.~G.~Ogandzhanyan
\paper Conditions for the complete continuity of integral operators with fixed singularities in the space of continuous functions
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1473--1485
\mathnet{http://mi.mathnet.ru/de1644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=306983}
\zmath{https://zbmath.org/?q=an:0252.47049}


Linking options:
  • http://mi.mathnet.ru/eng/de1644
  • http://mi.mathnet.ru/eng/de/v8/i8/p1473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019